# SDR 95ZZZX1816

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N144YV
- Make and model: Beech 1900C
- Aircraft serial: UC144
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310063201
- Condition: Spalled
- Location: Prop Reduction
- Part time: 11,548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRELIMINARY FINDINGS ARE FOCUSING ON THE ARCING AND MAGNETISM FOUND THROUGHOUT THE ENTIRE GEAR TRAIN.
